RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2018, Volume 14, Number 1, Pages 81–97 (Mi nd599)  

This article is cited in 1 scientific paper (total in 1 paper)

Original papers

Periodic flow of a viscous fluid with a predetermined pressure and temperature gradient

M. S. Deryabina, S. I. Martynov

Ugra State University, ul. Chekhova 16, Khanty-Mansiysk, 119991, Russia

Abstract: A procedure is proposed for constructing an approximate periodic solution to the equations of motion of a viscous fluid in an unbounded region in the class of piecewise smooth functions for a given gradient of pressure and temperature for small Reynolds numbers. The procedure is based on splitting the region of the liquid into cells, and finding a solution with boundary conditions corresponding to the periodic function. The cases of two- and three-dimensional flows of a viscous fluid are considered. It is shown that the solution obtained can be regarded as a flow through a periodic system of point particles placed in the cell corners. It is found that, in a periodic flow, the fluid flow rate per unit of cross-sectional area is less than that in a similar Poiseuille flow.

Keywords: viscous fluid, periodic solution, piecewise function, gradient, pressure, temperature

Funding Agency Grant Number
Russian Foundation for Basic Research 15-41-00077


DOI: https://doi.org/10.20537/nd1801008

Full text: PDF file (461 kB)
References: PDF file   HTML file

UDC: 532.529:541.182
MSC: 76D07, 76D09, 76D17
Received: 10.11.2017
Accepted:06.03.2018

Citation: M. S. Deryabina, S. I. Martynov, “Periodic flow of a viscous fluid with a predetermined pressure and temperature gradient”, Nelin. Dinam., 14:1 (2018), 81–97

Citation in format AMSBIB
\Bibitem{DerMar18}
\by M.~S.~Deryabina, S.~I.~Martynov
\paper Periodic flow of a viscous fluid with a predetermined pressure and temperature gradient
\jour Nelin. Dinam.
\yr 2018
\vol 14
\issue 1
\pages 81--97
\mathnet{http://mi.mathnet.ru/nd599}
\crossref{https://doi.org/10.20537/nd1801008}
\elib{http://elibrary.ru/item.asp?id=32773041}


Linking options:
  • http://mi.mathnet.ru/eng/nd599
  • http://mi.mathnet.ru/eng/nd/v14/i1/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Privalova V.V. Prosviryakov E.Yu., “Couette-Hiemenz Exact Solutions For the Steady Creeping Convective Flow of a Viscous Incompressible Fluid With Allowance Made For Heat Recovery”, Vestn. Samar. Gos. Tekhnicheskogo Univ.-Ser. Fiz.-Mat. Nauka, 22:3 (2018), 532–548  crossref  zmath  isi
  • Нелинейная динамика
    Number of views:
    This page:95
    Full text:32
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020